Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 271, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 28, 2007, 7:15 PM CDT for Jack County, Young County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2007, 7:15 PM CDT (00:15 UTC)
- Expired
- Jun 28, 2007, 10:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Jack County, TX, Young County, TX
The radar
The Dyess AFB radar (KDYX), 107 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1106 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 290017
FFWFWD
TXC237-503-290315-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CDT THU JUN 28 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JACK COUNTY IN NORTH CENTRAL TEXAS...
YOUNG COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1015 PM CDT
* AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM SLOW MOVING SHOWERS ACROSS JACK AND YOUNG
COUNTIES. THE HEAVIEST RAINS AT 715 PM WERE LOCATED 6 MILES
NORTHWEST OF JACKSBORO AND NEAR NEWCASTLE. THIS SHOWER ACTIVITY
WAS NEARLY STATIONARY. LOCAL RAINFALL AMOUNTS OF 2 TO 3 INCHES
WILL BE POSSIBLE THROUGH 1000 PM.
* OCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRAHAM...OLNEY...BRYSON AND JACKSBORO
KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
LAT...LON 3340 9895 3339 9843 3346 9839 3346 9799
3300 9810 3301 9842 3295 9843 3296 9896
$$2 follow-up statements
000
WGUS74 KFWD 290121
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
818 PM CDT THU JUN 28 2007
TXC237-503-290315-
JACK TX-YOUNG TX-
818 PM CDT THU JUN 28 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
YOUNG AND NORTHWESTERN JACK COUNTIES...
AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SCATTERED SHOWERS WITH MODERATE RAIN CONTINUING ACROSS
PARTS OF YOUNG AND JACK COUNTIES. THE HEAVIEST RAIN AT 818 PM CDT
WAS LOCATED 8 MILES WEST OF JACKSBORO...MOVING NORTH AT 5
MPH.
THE RAINS WILL CONTINUE TO DIMINISH ACROSS THE WARNED AREA.
HOWEVER...FLOODING CAUSED BY RUNOFF FROM HEAVY RAINS EARLIER THIS
EVENING WILL CONTINUE UNTIL 900 PM.
IF THE DIMINISHING TREND CONTINUES...THE FLASH FLOOD WARNING FOR
JACK AND YOUNG COUNTIES MAY BE CANCELLED.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3340 9895 3339 9842 3347 9841 3347 9798
3331 9807 3301 9842 3295 9843 3296 9896
$$000
WGUS74 KFWD 290226
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT THU JUN 28 2007
TXC237-503-290232-
JACK TX-YOUNG TX-
926 PM CDT THU JUN 28 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR YOUNG AND NORTHERN
JACK COUNTIES...
THE AREAS OF HEAVY RAIN THAT MOVED ACROSS YOUNG AND JACK COUNTIES
EARLIER THIS EVENING HAVE MOVED NORTH OF THE AREA. THE THREAT OF
SIGNIFICANT HEAVY RAIN HAS ENDED ACROSS JACK AND YOUNG COUNTIES.
THE REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY
RAINFALL...IS EXPECTED AFTER MIDNIGHT.
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF NORTH TEXAS.
LAT...LON 3340 9895 3339 9842 3347 9841 3347 9798
3331 9807 3301 9842 3295 9843 3296 9896
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 7:00 PM CDT, 15 minutes earlier.
Area forecast discussion, Jun 28, 7:00 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
700 PM CDT THU JUN 28 2007
.CLIMATE...
700 PM CDT
DFW AIRPORT HAS RECORDED RAINFALL (INCLUDING TRACES) 39 OF THE LAST
60 DAYS. THE NUMBER OF RAIN DAYS IN MAY AND JUNE RANK AMONG THE MOST
ON RECORD.
MAY - MOST RAIN DAYS JUNE - MOST RAIN DAYS
1 22 1965 1 21 2004
2 21 2007* 21 1919
21 1914 3 19 1940
4 19 1999 4 18 1962
19 1968 5 17 2007* (THROUGH JUNE 28)
19 1957 17 1951
19 1946 17 1909
19 1929
&&
.AVIATION...
638 PM CDT
BULK OF SHRA/TSRA ACTIVITY THE NEXT SEVERAL HOURS WILL BE TO THE
WEST OR TO THE EAST. LOW HAS BECOME VERTICALLY STACKED...AND IS NOW
CENTERED NEAR BRECKENRIDGE. CORE RAINS SHOULD CONTINUE MUCH OF THE
NIGHT...BUT REMAIN TO THE WEST OF TAF SITES. DIURNALLY DRIVEN
CONVECTION IN EAST TEXAS WILL LIKELY DIMINISH IN INTENSITY AFTER
DARK. SOME AFTERNOON CONVECTION WILL AFFECT TAF SITES THE NEXT FEW
HOURS...BUT EXPECT THIS TO BE OF THE SHOWER VARIETY.
WINDS MAY DIMINISH ENOUGH TO ALLOW FOR SOME BORDERLINE IFR CIGS
OVERNIGHT...BUT MAIN THREAT SHOULD BE IN WACO. SHRA/TSRA CHANCES
STILL TOO HIGH FRIDAY TO FORGO VCTS MENTION FOR THE AFTERNOON HOURS.
EXPECT FEWER DISRUPTIONS TO AIRPORT OPERATIONS THAN PREVIOUS DAYS...
BUT TRAFFIC TO/FROM DFW/DAL/AFW WILL STILL HAVE COMPLICATIONS DUE TO
CONVECTION EN ROUTE. 25
&&
.PREV DISCUSSION...
402 PM CDT
STAGNANT LOW PRESSURE SYSTEM CONTINUES TO LINGER ACROSS THE
NORTHWEST CWA WITH CONVECTION DEVELOPING NEAR THE CENTER OF
CIRCULATION THIS AFTERNOON. ADDITIONAL SHOWERS AND STORMS ALSO ARE
STREAMING NORTH ACROSS THE EASTERN CWA. WE EXPECT THE ACTIVITY
EAST OF THE I-35 CORRIDOR TO DISSIPATE WITH THE LOSS OF HEATING
LATER THIS EVENING.
THE MAIN AREA OF ATTENTION WILL SHIFT TO THE WESTERN ZONES...
SPECIFICALLY NEAR THE CENTER OF THE LOW PRESSURE SYSTEM WHICH IS
CURRENTLY STATIONARY ACROSS STEPHENS AND EASTLAND COUNTIES. THIS
AREA IS WHERE CONSOLIDATION OF CONVECTION IS EXPECTED THIS
EVENING...OFTEN REFERRED TO AS CORE RAINS. CORE RAIN EVENTS ARE
LOCALIZED BUT EXTREMELY INTENSE...AND THERE IS A MODERATE
POTENTIAL FOR 6 INCHES OF RAIN NEAR/AROUND THE BRECKENRIDGE AREA.
RADAR ECHOES OF 40 TO 50 DBZ ARE DECEIVING AS WARM RAIN PROCESSES
ARE DOMINATING IN THE TROPICAL AND WEAKLY UNSTABLE AIRMASS.
RAINFALL RATES OF 2 TO 3 INCHES AN HOUR ARE LIKELY WITH THESE
CELLS.
THE FLOOD WATCH WILL CONTINUE FOR THE ENTIRE AREA THROUGH
TONIGHT...AND WE HAVE EXTENDED THE WATCH ALONG AND WEST OF THE
I-35 CORRIDOR THROUGH TOMORROW AFTERNOON. THE EASTERN COUNTIES
TOMORROW WILL HAVE LESS CHANCE OF RAIN AS A WEDGE OF DRY AIR IN
THE LOW LEVELS GRADUALLY MOVES WESTWARD INTO THE CWA.
THE MODELS KEEP THE LOW PRESSURE SYSTEM IN TACT ACROSS THE NW
ZONES THROUGH TOMORROW AND GRADUALLY BACK IT OFF TO THE WEST OVER
THE WEEKEND. THIS MEANS THAT THE WESTERN ZONES WILL HAVE THE
BEST CHANCES OF RAIN THROUGH SUNDAY...SOME OF IT COULD BE HEAVY
AND CONTINUE TO AGGRAVATE THE FLOODING PROBLEMS. FOR THE CENTRAL
AND EASTERN ZONES...EXPECT A SLIGHT LULL IN THE ACTIVITY ON
SATURDAY WITH THE SLIGHTLY DRIER AIR MOVING IN FROM THE EAST.
OTHERWISE...MOISTURE WILL SURGE AGAIN ON SUNDAY AND MONDAY WITH A
WEAK TROPICAL WAVE MOVING ONSHORE. WITHOUT THE DYNAMIC SUPPORT OF
THE UPPER LOW...THIS ACTIVITY WILL BE PRIMARILY A SCATTERED HIT
AND MISS DAY TIME VARIETY.
THE CHANCES OF RAIN WILL GRADUALLY DIMINISH TUESDAY AND WEDNESDAY
AS THE MOISTURE DECREASES AND THE UPPER LEVEL HEIGHTS BEGIN TO
CLIMB. TEMPERATURES WILL INITIALLY BE HELD DOWN BY THE CLOUDS AND
RAIN...BUT A SLOW CLIMB INTO THE LOW TO MID 90S IS EXPECTED BY
NEXT WEEK.
TR.92
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 72 84 71 89 72 / 70 50 40 40 30
WACO, TX 71 84 71 89 72 / 60 50 40 40 30
PARIS, TX 71 87 70 89 71 / 50 40 30 40 30
DENTON, TX 71 82 70 88 70 / 70 50 40 40 30
MCKINNEY, TX 71 84 70 88 71 / 50 40 40 40 30
DALLAS, TX 73 84 72 89 72 / 60 50 40 40 30
TERRELL, TX 71 86 71 89 71 / 50 40 30 40 30
CORSICANA, TX 72 87 71 90 72 / 50 40 30 30 30
TEMPLE, TX 72 85 70 89 72 / 60 50 40 40 30
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR THE FOLLOWING
ZONES: TXZ091>093-100>104-115>119-129>134-141>145-156>159.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: TXZ094-095-105>107-120>123-135-146>148-160>162-174-175.
&&
26/25
06/07/05/91Hazardous weather outlook, Jun 28, 5:17 AM CDT, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 517 AM CDT THU JUN 28 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 517 AM CDT THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH FRIDAY MORNING. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN ACROSS THE REGION. THE COMBINATION OF THE LIFT ASSOCIATED WITH THIS SYSTEM AND THE ABUNDANT TROPICAL MOISTURE IN PLACE WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. HEAVY RAINFALL WILL LIKELY RESULT IN FLASH FLOODING. ISOLATED SEVERE STORMS WILL ALSO BE POSSIBLE WITH DAMAGING DOWNBURST WINDS OR EVEN A BRIEF TORNADO. FLOODING AND FLASH FLOODING WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS. .DAYS TWO THROUGH SEVEN... THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS ALL OF NORTH TEXAS THROUGH FRIDAY MORNING. THUNDERSTORM CHANCES WILL LINGER FRIDAY AFTERNOON THROUGH EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD. THUNDERSTORM CHANCES WILL DECREASE BY TUESDAY AS HIGH PRESSURE TRIES TO ESTABLISH ITSELF OVER THE REGION. HOWEVER...THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS ISOLATED SEVERE STORMS. 58
In the hours before
Special weather statement, Jun 28, 4:56 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 456 PM CDT THU JUN 28 2007 TXZ146-282230- NAVARRO TX- 456 PM CDT THU JUN 28 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN NAVARRO COUNTY AT 456 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF CORSICANA...MOVING NORTH AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ANGUS...CORSICANA AND NAVARRO. ALSO...RICHLAND CHAMBERS RESERVOIR. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3187 9642 3193 9622 3232 9633 3219 9666
Special weather statement, Jun 28, 5:24 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
524 PM CDT THU JUN 28 2007
TXZ174-282300-
MILAM TX-
524 PM CDT THU JUN 28 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MILAM COUNTY
AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTH OF CAMERON...MOVING NORTH AT 25
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CAMERON.
VERY HEAVY RAIN IN EXCESS OF 1 INCH PER HOUR AND WIND GUSTS TO 40
MPH ARE EXPECTED WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3082 9709 3083 9710 3093 9710 3094 9711
3097 9711 3109 9688 3074 9688 3074 9709
05/Local storm report, Jun 28, 5:26 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
526 PM CDT THU JUN 28 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM FLASH FLOOD BRECKENRIDGE 32.76N 98.91W
06/28/2007 STEPHENS TX BROADCAST MEDIA
SIGNIFICANT FLOODING IN DOWNTOWN BRECKENRIDGE. WATER
RESCUE ONGOING.Special weather statement, Jun 28, 5:29 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 529 PM CDT THU JUN 28 2007 TXZ122-135-282300- VAN ZANDT TX-HENDERSON TX- 529 PM CDT THU JUN 28 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN HENDERSON COUNTY SOUTHEASTERN VAN ZANDT COUNTY AT 529 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF CHANDLER...MOVING NORTHWEST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BROWNSBORO...CHANDLER...EDOM AND VAN. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3217 9555 3228 9533 3258 9553 3246 9577 05/
Special weather statement, Jun 28, 5:53 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 553 PM CDT THU JUN 28 2007 TXZ121-282330- KAUFMAN TX- 553 PM CDT THU JUN 28 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN KAUFMAN COUNTY AT 553 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF GUN BARREL CITY...MOVING NORTH AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE KAUFMAN...KEMP AND TERRELL. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3238 9632 3239 9611 3277 9609 3272 9640 05/
Special weather statement, Jun 28, 7:02 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
702 PM CDT THU JUN 28 2007
TXZ118-119-290030-
TARRANT TX-DALLAS TX-
702 PM CDT THU JUN 28 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN DALLAS COUNTY
EASTERN TARRANT COUNTY
AT 702 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 6 MILES NORTH OF GRAND
PRAIRIE...MOVING NORTH AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BEDFORD...COLLEYVILLE...
COPPELL...EULESS...GRAPEVINE...IRVING AND SOUTHLAKE.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3298 9722 3298 9691 3293 9691 3292 9693
3277 9693 3275 9694 3272 9708 3271 9710
3271 9714
05/The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:02 PM CDT | Special Weather Statement | FWD | Tarrant | 28 min |
| Jun 28, 7:38 PM CDT | Special Weather Statement | FWD | Henderson | 37 min |
| Jun 28, 7:58 PM CDT | Special Weather Statement | FWD | Kaufman, Van Zandt | 32 min |
| Jun 28, 8:09 PM CDT | Special Weather Statement | FWD | Delta, Lamar | 36 min |
| Jun 28, 8:30 PM CDT | Special Weather Statement | FWD | Van Zandt | 30 min |
| Jun 28, 8:46 PM CDT | Special Weather Statement | FWD | Lamar | 29 min |
| Jun 28, 9:31 PM CDT | Flash Flood Warning | FWD | Hunt | 119 min |
| Jun 28, 9:43 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| Jun 29, 1:03 PM CDT | Special Weather Statement | FWD | Hill | 27 min |
| Jun 29, 2:42 PM CDT | Special Weather Statement | FWD | Anderson | 33 min |
| Jun 29, 3:26 PM CDT | Special Weather Statement | FWD | Johnson | 34 min |
| Jun 29, 3:57 PM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| Jun 29, 5:13 PM CDT | Special Weather Statement | FWD | Denton | 32 min |
| Jun 29, 5:46 PM CDT | Special Weather Statement | FWD | Somervell | 29 min |
| Jun 29, 5:55 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 29, 6:13 PM CDT | Special Weather Statement | FWD | Johnson | 32 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.